# SDR ARWA9701001

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Engine: Pwa JT3D7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 730374
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE, SHUT DOWN NR 1 ENGINE DUE TO HIGH OIL CONSUMPTION.  FOUND ENGINE FUEL PUMP AND NASH PUMP GARLOC SEALS LEAKING.  REMOVED AND REPLACED GARLOC SEALS, NO LEAK NOTED.
